# SDR ANCF201812270901

- Difficulty date: December 9, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 24,922 hours, 23,332 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1806A000002
- Part serial: 1806A00LI000360
- Condition: Malfunctioned
- Location: Nr  A/C Pack
- Part time: 16,216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, PACK 2 REGULATOR FAULT WAS PRESENTED ON ECAM // CORRECTIVE ACTION: DEC 10. IN ACCORDANCE WITH AMM 21-51-51-000-001-A THE FLOW CONTROL VALVE WAS REMOVED // IN ACCORDANCE WITH AMM 21-51-51-400-001-ATHE FLOW CONTROL VALVE PACK WAS INSTALED, TORQUE WRENCH PN QD2R200 S/N 0211018644 DATE 25 MARCH 2019 // IN ACCORDANCE WITH AMM 05-53-00-780-001-A PRESSURIZATION TEST AIR LEAK AGE WAS SATISFACTORY
